# SDR YYFA20140702001

- Difficulty date: June 30, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N53125
- Make and model: Boeing A75N1
- Aircraft serial: 752227
- Aircraft time: 45,024 hours, 40,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 29984209
- Part serial: 0856
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE SLIDE PRESS INDICATOR IN RED ON LOW SIDE.  INSTALLED SERVICEABLE SLIDE.
